MAUDE Adverse Event Report: CARDINAL HEALTH SANTA CLARA MYNX CONTROL; DEVICE, HEMOSTASIS, VASCULAR

CARDINAL HEALTH SANTA CLARA MYNX CONTROL; DEVICE, HEMOSTASIS, VASCULAR
Catalog Number MX5060
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint conclusion: as reported, the sealant of a 5f mynx control vascular closure device (vcd) was not completely deployed during a closure attempt.The sealant or at least part of it was found at the distal tip of the delivery system.There was no reported patient injury.The device was not returned for analysis.A product history record (phr) review of lot f2600803 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported event of ¿mynx control system-deployment difficulty-partial¿ could not be observed as the device was not returned for analysis.The exact cause of the issue experienced could not be determined.Based on the limited information available for review, it is not possible to determine what factors may have contributed to the issue experienced.However, procedural/handling factors and/or concomitant device factors are possible.According to the instructions for use (ifu), which is not intended as a mitigation, step 2: deploy sealant, ¿while maintaining tension press button #1 until it is fully aligned with the handle, and the clock symbol is visible in the tension indicator window.This deploys and compresses the sealant against the arteriotomy.Lay the device down for 2 minutes.¿ the ifu also states in step 3: remove device, ¿retract the syringe plunger to lock position.Apply light fingertip compression proximal to the insertion site and then lightly grasp the device at skin with thumb and forefinger and realign with the tissue tract.Open the stopcock to deflate the balloon.To ensure complete balloon deflation, wait until air bubbles and fluid have stopped moving through the inflation tubing.Pick up the device handle and realign with the tissue tract.Depress button #2 to pull the deflated balloon into the device.While maintaining fingertip compression on the skin, remove the device from the patient.Continue to apply fingertip compression for up to 1 minute or as needed.Apply a sterile dressing once hemostasis is achieved.¿ neither the phr review, nor the information available for review suggests that the reported failure could be related to the design or manufacturing process of the unit.Therefore, no corrective/preventative actions will be taken at this time.
 
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the sealant of a 5f mynx control vascular closure device (vcd) was not completely deployed during a closure attempt.The sealant or at least part of it was found at the distal tip of the delivery system.There was no reported patient injury.The device will be returned for evaluation.

Brand Name
MYNX CONTROL
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
CARDINAL HEALTH SANTA CLARA
5452 betsy ross drive
santa clara, california 95054
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
5452 betsy ross drive
santa clara, california 95054
MDR Report Key24602651
Report Number3004939290-2026-00293
Device Sequence Number8569069
Product Code MGB
UDI-Device Identifier20862028000424
UDI-Public(01)20862028000424(17)280108(10)F2600803
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P040044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX5060
Device Lot NumberF2600803
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer04/17/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown